Breathers and forced oscillations of nonlinear wave equations on R3.
Journal für die reine und angewandte Mathematik, Tome 398 (1989), pp. 25-35
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
forced oscillations, time-periodic solutions, semilinear, Radially symmetric, breathers, time-dependent solutions, unforced equation, exponential decay
@article{JRAM_1989__398_153140,
author = {Michael W. Smiley},
title = {Breathers and forced oscillations of nonlinear wave equations on {R3.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {25--35},
year = {1989},
volume = {398},
zbl = {0666.35066},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__398_153140/}
}
Michael W. Smiley. Breathers and forced oscillations of nonlinear wave equations on R3.. Journal für die reine und angewandte Mathematik, Tome 398 (1989), pp. 25-35. http://geodesic.mathdoc.fr/item/JRAM_1989__398_153140/